# SDR ASAA0480385

- Difficulty date: May 10, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9936550
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND CABIN FLOOR PANEL STATION 200-256 AND LBL 15-22 CRACKED.  REPAIR IAW SRM.  (M)
